# SDR AALA20170526012

- Difficulty date: May 26, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 2,998 hours, 1,188 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ASSIST DAMPENER PRESSURE IS LOW. SERVICED DOOR DAMPENER IAW AMM 52-10-00.
